# SDR 95ZZZX4414

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Unit
- Part number: 209075395001
- Condition: Faulty
- Location: Nr 2 Elect Bay
- Part time: 6,775 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN LEVEL FLIGHT, NR 2 ENGINE FIRE LIGHT ILLUMINATED.  PERFORMED CLEARING TURN TO CHECK FOR SMOKE.  NO SMOKE WAS NOTED.  FOLLOWED EMERGENCY CHECKLIST AND RETURNED TO BASE.  TROUBLESHOT SYSTEM.  FOUND FIRE CONTROL UNIT UNSERVICEABLE.  REPLACED FIRE CONTROL UNIT.
